# SDR SWAA2017091216299

- Difficulty date: September 6, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 66,050 hours, 51,987 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: MA1338
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD GROUND SPOILER HINGE BROKEN.  R&R NR 5 GROUND SPOILER PER MM.
